MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the non-preloaded monofocal intraocular lens (iol) was defective.No further information was provided.This occurred with three lenses and separate reports are being submitted.This is report 2 of 3.
 
Additional Manufacturer Narrative
Per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Date of event: unknown, as information was requested but not provided.Implant date: not applicable, as there is no indication that the lens was implanted.Explant date: not applicable, as there is no indication that the lens was implanted.Telephone number: (b)(6).Device evaluation: product testing could not be performed because the device was not returned.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed one additional complaint folder was received for this po.However, complaint issues reported are not related.Therefore, no escalation required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.Attempts have been made to obtain the missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19378196
Report Number3012236936-2024-000136
Device Sequence Number15375908
Product Code HQL
UDI-Device Identifier05050474528987
UDI-Public(01)05050474528987(17)280524
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZA9003
Device Catalogue NumberZA90030185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown